Topological classification of unknotted ring defects

Hiizu Nakanishi, Kiyoshi Hayashi, Hiroyuki Mori

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

Unknotted ring defects in ordered media are classified in terms of the homotopy theory. It is also investigated what type of point defects will appear when a radius of the ring defect tends to zero.

Original languageEnglish
Pages (from-to)203-213
Number of pages11
JournalCommunications in Mathematical Physics
Volume117
Issue number2
DOIs
Publication statusPublished - Jun 1 1988
Externally publishedYes

Fingerprint

homotopy theory
Defects
Ring
Point Defects
Homotopy Theory
rings
defects
point defects
Radius
Tend
radii
Zero

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Topological classification of unknotted ring defects. / Nakanishi, Hiizu; Hayashi, Kiyoshi; Mori, Hiroyuki.

In: Communications in Mathematical Physics, Vol. 117, No. 2, 01.06.1988, p. 203-213.

Research output: Contribution to journalArticle

Nakanishi, Hiizu ; Hayashi, Kiyoshi ; Mori, Hiroyuki. / Topological classification of unknotted ring defects. In: Communications in Mathematical Physics. 1988 ; Vol. 117, No. 2. pp. 203-213.
@article{1f717982c2d348378c1518af9b8d5643,
title = "Topological classification of unknotted ring defects",
abstract = "Unknotted ring defects in ordered media are classified in terms of the homotopy theory. It is also investigated what type of point defects will appear when a radius of the ring defect tends to zero.",
author = "Hiizu Nakanishi and Kiyoshi Hayashi and Hiroyuki Mori",
year = "1988",
month = "6",
day = "1",
doi = "10.1007/BF01223590",
language = "English",
volume = "117",
pages = "203--213",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Topological classification of unknotted ring defects

AU - Nakanishi, Hiizu

AU - Hayashi, Kiyoshi

AU - Mori, Hiroyuki

PY - 1988/6/1

Y1 - 1988/6/1

N2 - Unknotted ring defects in ordered media are classified in terms of the homotopy theory. It is also investigated what type of point defects will appear when a radius of the ring defect tends to zero.

AB - Unknotted ring defects in ordered media are classified in terms of the homotopy theory. It is also investigated what type of point defects will appear when a radius of the ring defect tends to zero.

UR - http://www.scopus.com/inward/record.url?scp=0001653505&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001653505&partnerID=8YFLogxK

U2 - 10.1007/BF01223590

DO - 10.1007/BF01223590

M3 - Article

AN - SCOPUS:0001653505

VL - 117

SP - 203

EP - 213

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -